Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey, i'm freaking out b/c i had to take the plan b birth control after a slip up recently. i read on some posts because of the high levels of progestin it can cause breakouts. i am relatively clear right now and i don't want that! i have a good regimen day and night, which includes being gentle and tons of benzoyl peroxide. i also take zinc which balances out hormones and is awesome for taking care of my hormonal acne. has anyone experienced severe breakouts from plan b? i dont mind a couple of pimples, that happens sometimes, im just worried about a bad breakout. please let me know!

oh and will the zinc help keep the hormonal acne from the progestin in plan b away? i hope it helps balance out my hormones like its supposed to so i dont breakout.......

Edited by hopeless06
Link to comment
Share on other sites

i took it once. no breakouts, no nothing. whether it will or not break you out only time will tell. plus i really wouldn't expect severely breaking out from it. maybe a pimple here and there.

Link to comment
Share on other sites

My friend took it and nothing out of the ordinary happened except her period was two months late lol I think you should be fine just continue being healthy, exercise, and don't stress out

Link to comment
Share on other sites

I took plan b two months ago and before I had absoutely no problems but now that this nightmare of a pill has been in my system it is ruIning me!!!!! I started Out with a little breakout and it has gotten bigger and bigger and bigger <On top Of that my hormones are so out of whack that I'm crying about it all the time and feel that it's the end the of the world. Also I am very good at taking care of my face I always have been so it's much more shocking to see this happen after keeping such good care of my face !!!! I don't want to leave my house I look as though I have some terrible skin disorder on my face and neck !!!! And I'm a mess mentally as well if anyone has any kind of suggestions for me please tell me but for those of you who haven't taken Plan B I strongly suggest to never touch it and if you have taken I feel your pain!!!!!!!!!!!

Link to comment
Share on other sites

This is completely unhelpful, but I will post it anyway...

Having a breakout is WAY better than having an unwanted baby. Just ride it out if you break out. Once it's out of your system, things will go back to normal, and that's if you even have a problem with your skin from taking it. :D

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×